# SDR HNAA2015101900307

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 47,582 hours, 54,431 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 2762S8
- Condition: Failed
- Location: Nr 1 Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 SPOILER CAUTION LIGHT PUSH OFF ILLUMINATED PRIOR TO TAKEOFF.  INSPECTED WIRING AT LT AND RT SPOILER CLUTCH QUADRANT.  R & R THE RT SWITCH  IAW MM 27-62 01 AND MM 27-14-36.  OPS CHECKED GOOD.
